| Model Number |
430004-62 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/29/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The monopolar curved scissors has been returned and evaluated by the failure analysis team.The instrument was found to have a broken instrument tube adapter.This component is located at the distal end of the instrument and serves as the interface between the instrument and the user installed tip accessory.The broken piece was not returned and measures approximately 2.14 mm x 1.73 mm in size.The instrument was found to have a lodged sheath coextrusion on the tube adapter.The complaint was confirmed by failure analysis.The probable root cause of a damaged tube adapter is attributed to either tip accessory installation issues or damage during use.
Event or Problem Description
It was reported that after a da vinci-assisted surgical procedure, the scissor tip of the monopolar curved scissors instrument was malfunctioning.The procedure was completed with no reported injury.